# SDR SWAA2012121310623

- Difficulty date: December 9, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N637SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27710
- Aircraft time: 52,821 hours, 42,408 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WW CEILING BEHIND AND LEFT OF AILERON CONTROL CRACKED AT BS 663.  REPAIRED WEB PER SRM.
